# SDR F3LA2012041900746

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 28,035 hours, 13,661 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Transducer
- Part number: 321000M03
- Condition: Defective
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELAC 2 FAULT (UNCOMMANDED PITCH +/··150').  TROUBLESHOT IAW TM 27-93-Q0-810-808-A,  R & R F/O SIDE STICK TRANSDUCER (4E4) REF AMM 27-92-41-Q00-002-A AND 27-92-41-40O-Q02-A.  OPS CHECKED GOOD, REF AMM27-92-41-710-001-A.
